# SDR DL73K001454

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,697 hours, 38,122 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545410224
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED IN THE UPPER CHORD OF THE WING CENTER SECTION LBL 24 FLOORBEAM IMMEDIATELY FWD STA 680.  INSTALLED REPAIR IN ACCORDANCE WITH ER/A 334695-14.
